My doctor's prescribing INVOKANA to treat my Type II Diabetes. Any negative side effects? What about any noticeable weight loss? Do you feel any different after taking it? Please share anything you can think of. Thanks!
6 Jun 2013
I have been on 100mg for a month now. This drug definitely has its pros and cons. I also take 2000mg of glucophage a day also. I have noticed more controlled blood sugars :) I have already lost 5lbs! It controls your appetite so you get full on less amount of food. I seem to have more energy because my blood sugar isn't running so high all the time. Now for the negatives... you will have more urination throughout the day and seem to be more thirsty. I drink alot of low cal Gatorade and that seems to help. Yesterday I developed a year infection :( I never get those so yea it sucks! That is one of the most common side effects of this medication :( treating with Monostat. I also noticed after two weeks I had some breakouts with acne on my face. Really don't no if it's a side effect or not? I will give it another month and really decide if.I.want to.stay on this drug or not. Let me know how you.do.on it and if there is anything else you.want.to talk about. Hope this helps :)
28 Sep 2013
I lost 25 pounds in about 5 weeks and am still losing with INVOKANA. I probably should take 200- 300 mg per day as my morning glucose is 170 ish, but this is okay for me til I go in for another A1C... It took me about a year to gain last 25 pounds and 5 weeks listed above to lose it, but I am thinking weight loss will slow down to a dribble. I exercise and drink nearly 15 cups of h2o per day. I have NOT had any bladder, etc. infections as yet. A 40 ounce jug filled three times is what I drink, plus coffee-20 ounces (good for Type II's) with no sugar added.
- Invokana Information for Consumers
- Invokana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invokana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Type 2 diabetes, after starting Lantus gained 12 lbs in 3days & abdominal pain - common side effect?
2 years as a type 2 diabetic..been on januvia..doc put me on lantus 24 hr pen injection..up to 24units on the pen..blood sugars are great..but..I ...
1 answer • 16 May 2011
A1C normal for 4 years, should I ask doc to reduce cause I feel I'm gaining weight the longer I'm taking it, but I have no other side ...
4 answers • 3 Dec 2012
1 answer • 18 Sep 2013
Hello - I am new to the group and new to Belviq, 3 days, 2 pounds. I was just wondering if I could get some feedback from anyone that has been using ...
1 answer • 27 Jun 2014
I have been taking invokana 100 mg, along with januvia100 mg, once a day and metformin 1000 mg twice a day. i just started invokana about one week , ...
1 answer • 29 Aug 2014